# SDR FDEA202101250185

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53810087204
- Condition: Gouged
- Location: Frames 45-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FR 45 SEAT TRACK -Y1456 HAS SEVERAL GOUGES IN THE CROWN AREA.  REMOVED GOUGES FROM SEAT TRACK -Y1456 AT FRAME 45, IAW SRM 51-73-10 FOUND TO BE OUT OF LIMITS, PER SRM 53-10-16.  REMOVED SEAT TRACK -Y1456 FROM FRAME 45-50, IAW SRM 51-40-21.  FABRICATED NEW SEAT TRACK, IAW SRM 53-10-16 FIG 201.  LOCATED AND DRILLED SEAT TRACK, PER SRM 51-40-44 AND INSTALLED FABRICATED SEAT TRACK -Y1456 FROM FRAME 45-50, IAW SRM 51-40-21, MAJOR REPAIR.
